# SDR SWIA200515074

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 4,821 hours, 3,735 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1163
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT, MACH TRIM AND STAB TRIM CHANNEL 2 DISENGAGED.  REPLACED HSTA IAW MM 27-42-01 AND HSMCU IAW MM 27-42-05.  OPERATIONAL CHECK GOOD IAW MM 27-41-00.  P/N: 8396-3, S/N OFF: 1116.
